MAUDE Adverse Event Report: ABBOTT MEDICAL TAILORY FLEXIBLE ANNULOPLASTY BAND; RING, ANNULOPLASTY

ABBOTT MEDICAL TAILORY FLEXIBLE ANNULOPLASTY BAND; RING, ANNULOPLASTY
Catalog Number TAB-29
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 04/02/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2024, a 29mm tailor flexible annuloplasty band was chosen for a mitral valve plasty (mvp) procedure.The device was implanted.When removing cardiopulmonary bypass, systolic anterior movement (sam) was observed in echocardiography.The band was explanted, and a 36mm non-abbott device was implanted before closing patient's chest.The patient was reported stable.
 
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event of systolic anterior movement was reported when the patient was taken off cardiopulmonary bypass, requiring putting the patient back on cardiopulmonary bypass and explanting the device.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
 
Event or Problem Description
 
Additional Manufacturer Narrative
An event of systolic anterior movement was reported when the patient was taken off cardiopulmonary bypass, requiring putting the patient back on cardiopulmonary bypass and explanting the device.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Systolic anterior motion is a possible outcome of the procedure per the tailor¿ annuloplasty band instructions for use.Adverse events listed in ifu are not necessarily considered to be related to poor device quality.Based on the information received, the cause of the reported incident could not be conclusively determined, and the relationship to the device implantation was not identified.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
TAILORY FLEXIBLE ANNULOPLASTY BAND
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL PUERTO RICO, INC. REG#2648612
20 b st caguas west park
caguas 00725
*   00725
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key19241501
Report Number2135147-2024-01980
Device Sequence Number20685814
Product Code KRH
UDI-Device Identifier05415067044556
UDI-Public(01)05415067044556(17)280914(10)9244382
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K022363
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTAB-29
Device Lot Number9244382
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/09/2024
Supplement Date Received by Manufacturer05/09/2024
07/11/2024
Initial Report FDA Received Date05/03/2024
Supplement Report FDA Received Date05/09/2024
07/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown